# SDR HNAA2013012500012

- Difficulty date: January 25, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 65,921 hours, 74,531 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Condition: Dirty
- Location: Prop Deice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALL CABIN EMERGENCY LIGHTS FLICKERING, WHEN PROP AT 1050, OP HEAT ON AND PHASE 2A. EMERGENCY LIGHTS DO NOT FLICKER WHEN SELECTED TO 900.  CLEANED AND INSPECTED PROP BRUSH BLOCKS ON BOTH ENGINES IAW MM 61-10-11.  OPS CHECKED GOOD.
